Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 30, 2011, 8:35 AM MDT for Emery County, Utah. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2011, 8:35 AM MDT (14:35 UTC)
- Expired
- Jun 30, 2011, 9:00 AM MDT
- In force
- 25 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Emery County, UT
The radar
The Grand Junction radar (KGJX), 205 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 2.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 2557 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS55 KSLC 301435
SVRSLC
UTC015-301500-
/O.NEW.KSLC.SV.W.0032.110630T1435Z-110630T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
835 AM MDT THU JUN 30 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EMERY COUNTY IN UTAH
* UNTIL 900 AM MDT
* AT 830 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF GOBLIN VALLEY...OR 21 MILES NORTH OF HANKSVILLE...MOVING
NORTH AT 55 MPH.
ADDITIONAL STRONG THUNDERSTORMS ARE DEVELOP ACROSS SOUTHERN PORTIONS
OF THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
GOBLIN VALLEY STATE PARK
INTERSTATE 70 WEST OF GREEN RIVER
RURAL CENTRAL EMERY COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3850 11057 3850 11061 3855 11082 3934 11061
3921 11015
TIME...MOT...LOC 1434Z 194DEG 49KT 3872 11062
$$
KRUSE1 follow-up statement
554
WWUS55 KSLC 301448
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
848 AM MDT THU JUN 30 2011
UTC015-301500-
/O.CON.KSLC.SV.W.0032.000000T0000Z-110630T1500Z/
EMERY UT-
848 AM MDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM MDT
FOR EASTERN EMERY COUNTY...
AT 845 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF GOBLIN VALLEY...OR ABOUT 18 MILES NORTH OF
HANKSVILLE...MOVING NORTH AT 50 MPH.
LAT...LON 3850 11057 3850 11061 3855 11082 3934 11061
3921 11015
TIME...MOT...LOC 1448Z 190DEG 45KT 3867 11066
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:51 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 30, 3:51 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 351 AM MDT THU JUN 30 2011 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL CROSS UTAH TODAY. HIGH PRESSURE WILL STRENGTHEN OVER THE REGION DURING THE HOLIDAY WEEKEND...WITH MOISTURE SLOWLY RETURNING TO THE AREA BEGINNING EARLY NEXT WEEK. && .DISCUSSION...UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CROSSING THE SOUTHERN GREAT BASIN EARLY THIS MORNING WILL EJECT NORTHEAST ACROSS UTAH TODAY. STRENGTHENING UPPER DIFFLUENCE WITHIN NORTHEAST QUADRANT OF THIS LOW ALLOWING CONVECTION TO ONCE AGAIN DEVELOP ACROSS NORTHERN AND CENTRAL UTAH. ANTICIPATE THIS TREND TO CONTINUE THROUGH THE MORNING HOURS AS THIS LOW TREKS THROUGH THE AREA. BY THIS AFTERNOON EXPECT CONVECTION TO DECREASE FROM WEST TO EAST ACROSS THE AREA AS LOW BEGINS TO PULL AWAY. GIVEN COLD AIR ALOFT SOME STORMS MAY BECOME STRONG...AND CAPABLE OF PRODUCING HAIL IN ADDITION TO BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. OTHERWISE MUCH COOLER AIR LOOKS TO SPREAD ACROSS THE FORECAST AREA TODAY...WITH MAX TEMPS A GOOD 5-10 DEGREES BELOW CLIMO IN THE NORTH...AND 2-5 DEGREES BELOW IN THE SOUTH. MEDIUM RANGE MODELS ARE IN AGREEMENT BUILDING STRONG MID LEVEL RIDGE ACROSS THE REGION DURING THE UPCOMING WEEKEND...AND KEEPING THIS RIDGE CENTERED ACROSS THE FORECAST AREA THROUGH AT LEAST EARLY NEXT WEEK. THIS WILL ALLOW FOR A RAPID WARMUP...WITH MAX TEMPS 5-10 DEGREES ABOVE CLIMO THROUGHOUT THE HOLIDAY WEEKEND. WITH 700MB TEMPS WARMING TO NEAR 18C ACROSS NORTHERN UT WILL LIKELY SEE A FEW SPOTS ACROSS NORTHERN UT MAKE A RUN AT THE CENTURY MARK SUNDAY AND MONDAY. MODELS HAVE BEEN FAIRLY CONSISTENT ROTATING MOISTURE AROUND THE PERIPHERY OF THIS RIDGE OVER THE WEEKEND...WITH MOISTURE GRADUALLY ENTRAINING ITSELF INTO THE CENTER OF THE RIDGE...AND ACROSS THE FORECAST AREA DURING THE UPCOMING WEEK. HAVE GONE WITH A SLOW INCREASE IN POPS BEGINNING INDEPENDENCE DAY ACROSS THE HIGHER TERRAIN...AND EVENTUALLY SPREADING INTO THE SOUTHERN VALLEYS TUESDAY...AND THE ENTIRE FORECAST AREA BY WEDNESDAY. && .HYDROLOGY...HEAVY RAIN WHICH FELL ACROSS THE LITTLE COTTONWOOD CREEK DRAINAGE WEDNESDAY ALLOWED FOR A RAPID RISE LAST EVENING AT CRESTWOOD PARK...WITH THE CREEK PEAKING AT 845 CFS JUST BEFORE MIDNIGHT. THE CREEK HAS SINCE FALLEN BACK BELOW FLOOD BUT REMAINS ABOVE BANKFUL EARLY THIS MORNING. COOLER TEMPERATURES AND LIMITED AVAILABLE SNOWPACK TO FUEL HIGHER FLOWS SHOULD KEEP THE CREEK BELOW FLOOD STAGE TODAY THROUGH TONIGHT. HOWEVER THE WILD CARD WILL BE CONVECTIVE PRECIP THIS MORNING THROUGH EARLY AFTERNOON...WHICH ALTHOUGH UNLIKELY...COULD PUSH THE CREEK BACK OVER FLOOD STAGE. WILL MAINTAIN GOING WARNING THROUGH MID MORNING...AND ALLOW THE DAY SHIFT TO RE-EVALUATE. ELSEWHERE WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING CREEK IN CACHE COUNTY...THE UPPER WEBER AND THE SOUTH SLOPES OF THE UINTAS FOR MAINLY THE DUCHESNE RIVER. OTHERWISE THE HIGH ELEVATION SNOWPACK HAS DECREASED SIGNIFICANTLY OVER THE PAST SEVERAL DAYS...ESPECIALLY ACROSS THE WASATCH MOUNTAINS SOUTH OF INTERSTATE 80. THIS HAS REDUCED THE THREAT FOR FLOODING BASED ON SNOWMELT ALONE FOR AMERICAN FORK...BIG COTTONWOOD...AND THE UPPER PROVO NEAR WOODLAND. REGARDLESS...HIGH FLOWS WILL CONTINUE ON ALL AREA WATERWAYS THROUGH THE HOLIDAY WEEKEND. THESE WATERWAYS WILL REMAIN VERY FAST AND COLD. PLEASE EXERCISE EXTREME CAUTION NEAR ANY WATERWAYS THROUGH THE HOLIDAY WEEKEND. && .AVIATION...WINDS AT THE KSLC TERMINAL ARE EXPECTED TO REMAIN OUT OF THE NORTHWEST TODAY...BUT A 30 PERCENT CHANCE EXISTS THAT PASSING SHOWERS WILL BRIEFLY SWITCH WINDS TO EAST-SOUTHEAST THROUGH 18Z. CIGS ARE EXPECTED TO REMAIN ABOVE 060 AND GRADUALLY THIN THROUGH THE AFTERNOON WITH VFR CONDITIONS PREVAILING. HAVE RETAINED CB IN TAF THROUGH 12Z...BUT A 40 PERCENT CHANCE EXISTS THAT CONVECTION WILL CONTINUE THROUGH 18Z. && .FIRE WEATHER...A PACIFIC TROUGH JUST NOW CHURNING INTO THE SOUTHWEST WILL CONTINUE EAST THROUGH THE STATE TODAY...THIS DRIVING A COLD FRONT ACROSS THE DISTRICT THROUGH EARLY AFTERNOON. HAVE NOTICED ENHANCED SHOWERS AND THUNDERSTORMS MAINLY AHEAD OF AND COINCIDENT WITH THIS FRONT...THESE TRENDS TO CONTINUE WITH FOCUSED PRECIPITATION KEYING IN ON CENTRAL THEN EASTERN UTAH TODAY. BEHIND THE FRONT RH TRENDS WILL CLIMB WHILE WINDS WILL LESSON BECOMING MORE WEST TO NORTHWEST ORIENTED. THE PRIMARY FIRE WEATHER CONCERN TODAY EXIST ACROSS THE SOUTHWEST WHERE GUSTY AND DRY CONDITIONS WILL CONTINUE. WITH FUELS CURED BELOW 6500 FEET IN THIS REGION CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH SOUTHWESTERLY WIND SPEEDS WILL BE LESS THAN THE LAST FEW DAYS...GUSTS INTO THE LOW 30 MPH RANGE ARE LIKELY THIS AFTERNOON THROUGH THIS EVENING. DRIER...MORE STABLE CONDITIONS WILL DOMINATE THEREAFTER INTO THE WEEKEND WITH TEMPERATURES GRADUALLY CLIMBING ONCE AGAIN. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...WY...NONE. && SEAMAN/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 30, 3:16 AM MDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 316 AM MDT THU JUN 30 2011 UTZ001>016-019>021-517-518-WYZ021-011100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 316 AM MDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SEVERAL OF THESE RIVERS REMAIN NEAR OR ABOVE FLOOD STAGE. TEMPERATURES REMAIN WARM ENOUGH TO CONTINUE TO MELT THE HIGH ELEVATION SNOWPACK AT ACCELERATED RATES. IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY TO RESCUE YOURSELF. A LOW PRESSURE SYSTEM WILL CROSS THE OUTLOOK AREA TODAY...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO PORTIONS OF NORTHERN AND CENTRAL UTAH...AS WELL AS SOUTHWEST WYOMING. THE GREATEST THREAT FOR STORMS WILL COME THIS MORNING THROUGH EARLY AFTERNOON. HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL RIVERS ACROSS NORTHERN UTAH WILL REMAIN AT OR REACH FLOOD STAGE OVER THE NEXT FEW DAYS. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. THESE WATERS ARE DANGEROUSLY COLD AND SWIFT AND ANYONE VENTURING NEAR THEM SHOULD EXERCISE EXTREME CAUTION. HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION DURING THE UPCOMING HOLIDAY WEEKEND...AND REMAIN IN PLACE THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL PUSH TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL ACROSS THE OUTLOOK AREA. MOISTURE IS EXPECTED TO SLOWLY INCREASE ACROSS THE OUTLOOK AREA EARLY NEXT WEEK. THIS WILL ALLOW FOR A FEW THUNDERSTORMS ACROSS THE HIGHER TERRAIN AS EARLY AS MONDAY AFTERNOON...WITH THE CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS INCREASING OVER BOTH THE MOUNTAINS AND VALLEYS BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 30, 8:14 AM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
814 AM MDT THU JUN 30 2011
UTZ009>011-301445-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-WESTERN UINTA
MOUNTAINS UT-
814 AM MDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUCHESNE COUNTY UNTIL 845
AM MDT...
AT 810 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF DUCHESNE...MOVING NORTHEAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
DUCHESNE...
BRIDGELAND AND UTAHN...
ARCADIA...
UPALCO AND TALMAGE...
ALTAMONT AND MOUNTAIN HOME...
ALTONAH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAIN HAS BEEN OCCURRING WITH THIS THUNDERSTORM.
LAT...LON 4000 11029 4010 11057 4047 11037 4049 11025
4041 11002
TIME...MOT...LOC 1413Z 204DEG 32KT 4012 11038
KRUSESpecial weather statement, Jun 30, 8:22 AM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
822 AM MDT THU JUN 30 2011
UTZ012-013-301500-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-
822 AM MDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMERY COUNTY UNTIL 900 AM
MDT...
AT 820 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CLAWSON...OR 36 MILES
SOUTHEAST OF MANTI...MOVING NORTH AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CASTLE DALE AND ORANGEVILLE...
CLEVELAND AND HUNTINGTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAINFALL HAS BEEN OCCURRING WITH THIS STORM.
LAT...LON 3895 11095 3902 11116 3930 11106 3932 11103
3933 11105 3938 11103 3942 11098 3943 11094
3933 11067
TIME...MOT...LOC 1422Z 202DEG 28KT 3908 11101
KRUSEThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:48 PM MDT | Areal Flood Warning | SLC | Salt Lake | 15 hr |
| Jun 29, 7:05 PM MDT | Severe Thunderstorm Warning | SLC | Sanpete | 40 min |
| Jun 29, 8:01 PM MDT | Special Weather Statement | SLC | Wasatch | 59 min |
| Jun 30, 6:15 AM MDT | Areal Flood Warning | SLC | Summit | 8 hr |
| Jun 30, 8:14 AM MDT | Special Weather Statement | SLC | Duchesne | 31 min |
| Jun 30, 8:22 AM MDT | Special Weather Statement | SLC | Emery | 38 min |
| Jun 30, 8:38 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 37 min |
| Jun 30, 9:01 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 29 min |
| Jun 30, 9:15 AM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Jun 30, 9:15 AM MDT | Special Weather Statement | SLC | Carbon | 45 min |
| Jun 30, 9:22 AM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 23 min |
| Jun 30, 9:26 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 34 min |
| Jun 30, 9:33 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 27 min |
| Jun 30, 9:44 AM MDT | Special Weather Statement | SLC | Carbon | 31 min |
| Jun 30, 9:46 AM MDT | Severe Thunderstorm Warning | SLC | Emery | 29 min |
| Jun 30, 9:53 AM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 52 min |
| Jun 30, 10:45 AM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 19 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.